# SDR SWIA200413089

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 792 hours, 717 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455025
- Part serial: 1514
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, GEAR WOULD NOT LOWER.  HANDLE HAD LESS RESISTANCE THAN NORMAL.  FOLLOWED GEAR DOWN DISAGREE PROCEDURE TO LOWER MANUALLY.  HYDRAULICS INDICATED NORMAL PRESSURE.  PERFORMED EMERGENCY LANDING AT SFO.  UPON LANDING, LOST NOSE WHEEL STEERING.  REPLACED LANDING GEAR SELECTOR.  OPS CHECKED GOOD.  PERFORMED GEAR SWING.  GEAR SWING CHECKED GOOD.
